# SDR AWXA0001131

- Difficulty date: December 21, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ULTRASONIC INSP. DETECTED CRACK APPROX. 4.0 INCHES LONG AT FWD PRESSURE BULKHEAD AT STA 178 WL 213 BETWEEN LBL 5 & LBL 17 ON WEB BEHIND HORIZ ANGLE STIFFENER. REMOVED ANGLE, STOP DRILLED CRACK IAW SRM 53-10-08; CRACK TERMINATED; FABED DOUBLER AND SHIMS IAW 53-10-08; INSTALLED PARTS IAW 53-10-08
